# SDR CALA2024080800392

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 73,694 hours, 27,297 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR R2 HANDLE CREPT FROM FULLY CLOSED TO BOTTOM OF RED ZONE IN FLT PRESS NORM NO LTS DURING CREW DEBRIEF, CAPTAIN SAID NO DOOR LIGHT WARNING ILLUMINATED IN COCKPIT DURING DURATION OF FLIGHT AND TAXI IN. HE ALSO MENTIONED THAT THE INBOUND CREW NOTICED DOOR R2 WARNING LIGHT FLICKERED UPON LANDING. REFERENCE FIM TASK 52-10 TASK 808 FOR ENTRY OR GALLEY DOOR INTERIOR HANDLE DOES NOT STAY IN POSITION.  FAULT ISOLATION HAS YOU REMOVE THE INTERIOR DOOR LINING AND ACCOMPLISH A VISUAL INSPECTION OF THE HANDLE BOX ASSEMBLY.  NEED TO ACCOMPLISH THIS TASK. REMOVED DOOR 2R LINER PER AMM 52-13-31 FOR ACCESS TO ADJUST DOOR STOPS. DOOR LINER AND PARTS PLACED IN AFT CABIN/GALLEY. ACCOMPLISHED COMPLETE DOOR ADJUSTMENT REF AMM 52-41-00-820-801 AND 52-41-00-820-802. REINSTALLED LINER REF AMM 52-41-31-400-802. OPS CHECKS NORMAL AT THIS TIME.  VERIFIED DOOR ADJUSTMENTAND LINER INSTALLATION REF AMM 52-41-00AND 52-41-31 RESPECTIVELY
